| Model Number |
MC1AVR1 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Codes |
Bradycardia (1751); Tachycardia (2095)
| Date of Event |
07/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient experienced a run of ventricular tachycardia (vt) and their heart rate was dipping into the thirties and forties at night and during the day.Ventricular bigeminy was also noted.The leadless implantable pulse generator (ipg) reached early elective replacement indicator (eri).The device was inactivated and replaced.No further patient complications have been reported as a result of this event.